MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-345
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Unspecified Infection (1930); Seroma (2069)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of capsular contracture baker grade unknown, seroma, infection are lymphadenopathy are a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, seroma, infection, lymphadenopathy.
 
Event or Problem Description
Healthcare professional reported left side implant exchange with no complaint against the device.Device has been explanted.Patient representative reported left side "breast pain", "painful removal procedures with the removal of the biocell textured breast implants due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl including mental anguish, increased risk of alcl, evaluation for alcl, explant, reconstruction, seromas, physical pain, scarring and disfigurement.", "double encapsulations," "asymmetry, indentations to chest", "severe pain from right shoulder/neck to right hand, excruciating pain in joints", "depression", "chronic and debilitating headaches,", "thick scarring near right under armpit and bilateral breasts, muscular twitching in right breast and shoulder, ringing in ears, chronic bloating and stomach discomfort, cognitive dysfunction and memory loss, stuttering, limited physical mobility, difficulty in daily activities such as showering, sitting, ambulating, working, and exercising, aggravation of underlying conditions including emotional distress and anxiety, other physical and emotional manifestations that are severe and ongoing.", ¿rashes on breasts, skin irritation, skin irritations and redness on shoulders and chest¿.Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key14880913
Report Number9617229-2022-11290
Device Sequence Number17415548
Product Code FTR
UDI-Device Identifier10888628008304
UDI-Public10888628008304
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/16/2021
Device Model NumberTRF-345
Device Catalogue NumberTRF-345
Device Lot Number2884970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale